# SDR R61A2018113091182

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 28,697 hours, 21,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE AGENT HAVING TROUBLE OPENING LEFT PAX DOOR. READJUSTED THE L1 DOOR UPPER GUIDE RAMPS IAW AMM 52-11-00.
